# SDR CA030220004

- Difficulty date: January 28, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,863 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: 1013800005
- Condition: Sheared
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AIRCRAFT FLAP ASYMMETRY TRIPPED. ON INSPECTION OF FLAP SYSTEM THE L/H OUTBOARD FLAP CABLE DRIVE AT MOTOR FOUND SHEARED. NEW OUTBOARD L/H FLAP CABLE INSTALLED (P/N 101-380000-5). FLAP SYSTEM FUNCTION TEST CARRIED OUT. TESTED OK.
